# SDR DALA2025061904611

- Difficulty date: June 15, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 27,276 hours, 21,062 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1026390) OPEN HOLES WERE FOUND ON FLOOR BEAMS WHILE WORKING ON WORK CARD 5300-01163-01. ACCOMPLISH ER/A 627157-14 REV IR. ASSOCIATED AA 5300-01163 ADDED FOR AC 3935 ASSOCIATED ER/A 14-627157 ADDED FOR AC 3935.
